advertisement
Question
Posted by: Kitty | 2010/11/01

Postpone

I am going away on holiday and would like to know if there is any way that I can " postpone"  my period. I am not on any contraceptive.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kitty
Yes, you can use Primulut N - ask your GP for a prescription. It is progesterone, so while you use it, you won't menstruate and as soon as you stop it , you will start menstruating. It may cause a bit of bloating and irritability though in some people - read the package insert first.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/01

Hallo Kitty
Yes, you can use Primulut N - ask your GP for a prescription. It is progesterone, so while you use it, you won't menstruate and as soon as you stop it , you will start menstruating. It may cause a bit of bloating and irritability though in some people - read the package insert first.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement